| Catalog Number |
400866 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material # 400866, batch # 0001553324.Verbatim: rcc received a complaint via email.Email(s) attached.Refence: (b)(4).Item description: tray bupivicaine spinal25gx3.5 quantity: 8ea.Lot 1553324, exp 01/31/2026.Event description raising awareness of a spinal kit that did not work causing the patient to need general anesthesia.We raised this awareness at surgery dci - but wanted to make sure it was shared with all areas performing c-sections and spinals.The kit was the sub bd spinal tray 400866 and lot number 0001553324.There were two spinals that did not work having the same lot number.Event date 01/15/2025.Physical product yes.Patient harm no.Customer response on 11-apr-2025.Could you please provide a further description of the issue? i cannot, but i do have the physical product for testing in column d, it was mentioned as 'quantity: 8ea,' but in column g, in the event description it was mentioned as '2 spinals having the same lot number (0001553324).' could you please provide the lot number for the remaining 6ea? all 8 have the same lot#.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: eight unopened trays were provided to our quality team for investigation.The product was inspected, no external damage to the trays was observed and the vials were intact.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001553324 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.We reviewed our sterilization records.No issues were identified during the sterilization process.The certification of analysis, provided to bd by the supplier has been reviewed for the reported lot, all testing done by the supplier verifies the product passed required inspections and is authorized for use.Based on the available information we are not able to identify a root cause related to our process that could impact the efficacy of the medication provided within our kits.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.